MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. ACCESSORIES; WIRE, GUIDE, CATHETER
Model Number 1003330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: estimated date the additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported the copilots were leaking during use.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak / splash was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.While drops were observed during testing, the drop rate was within product specifications and therefore the leak could not be confirmed as reported.As the reported leak was unable to be confirmed during return analysis, it is possible that the cap seal was not fully tightened which may have resulted in the reported leak; however, this cannot be confirmed.The investigation concluded that a definitive cause for the reported leak could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description

Brand Name
ACCESSORIES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23597815
Report Number2024168-2025-11604
Device Sequence Number10291292
Product Code DQX
UDI-Device Identifier08717648013980
UDI-Public(01)08717648013980(17)270531(10)60654840
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K950752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003330
Device Catalogue Number1003330
Device Lot Number60654840
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown